# SDR TRBA20120809002

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 31,873 hours, 35,503 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FORWARD EMERGENCY EXIT DOOR "EXIT" SIGN IS BROKEN. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE FORWARD EMERGENCY EXIT DOOR SIGN COVER IAW MM 33-51-24.  THE ACFT WAS RETURNED TO SERVICE.
